# SDR DALA201904012070

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,039 hours, 23,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Trigger
- Condition: Contaminated
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 2R ENTRY DOOR WILL NOT ARM.  REMOVED UPPER DOOR LINER, FOUND EXCESS CIC ON ARMING TRIGGER, CLEANED AND LUBED OPS CHECKED PER B757AMM 52-11. (5231078)
